# SDR IPXA2024061442717

- Difficulty date: May 31, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750507
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT RCB WALL FLOOR FITTING # 5 FROM LH TO RH IS CORRODED, 51-05. REMOVED AND REPLACED FLOOR FITTING P/N WSP0750-507 PER DAC DWG WSP0750, DWG SP11250221, AND PER MD11 SRM CHAPTER 51 GUIDELINES. USE ORIGINAL PART AS SAMPLE IN ACCORDANCE WITH UPS GMM 09-08 REV 6.
